MAUDE Adverse Event Report: BECTON DICKINSON UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located, and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the unspecified bd infusion set had leakage.The following information was provided by the initial reporter: leaking between the 2 stopcocks where it is bonded.Additional information received from the customer: will you confirm if the material or batch number is known for these events? i cannot confirm a lot #.The tubing was already in use and packaging had already been disposed of early in the day.Describe if any patient harm, injury, complication or negative outcome occurred as a result of each event.Leaking between the stopcocks at the bonded site-potential increased risk of infection.
 
Additional Manufacturer Narrative
Two photos were submitted for quality evaluation.One photo shows that the roller clamp appears to be upside down.The second photo shows two stopcocks connected together, however, it does not depict that the stopcock was leaking.The customer complaint of misassembly was confirmed, but the customer complaint of leakage could not be verified.Due to the physical sample not being available, the root cause for the misassembly failure could not be determined.Additionally, since the physical samples were not received the leakage between the stopcocks could not be confirmed and a root cause was not determined.
 
Event or Problem Description
No additional information provided.

Brand Name
UNSPECIFIED BD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22766717
Report Number2243072-2025-00965
Device Sequence Number8152974
Product Code FPA
UDI-Device Identifier10885403235412
UDI-Public(01)10885403235412
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/09/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown